Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 19, Number 4

In Memoriam: Eckart Viehweg
Fabrizio Catanese, John Coates, Christopher Hacon, Jun Li, Shigeru Mukai, Wilfried Schmid, Christophe Soulé, Stephen S.-T. Yau and Shouwu Zhang.
J. Algebraic Geom. 19 (2010), 599-601
Abstract, references and article information
Full-text PDF
MathSciNet review: 2669726
Stable modification of relative curves
Michael Temkin.
J. Algebraic Geom. 19 (2010), 603-677
Abstract, references and article information
Full-text PDF
MathSciNet review: 2669727
Mirror symmetry via logarithmic degeneration data, II
Mark Gross and Bernd Siebert.
J. Algebraic Geom. 19 (2010), 679-780
Abstract, references and article information
Full-text PDF
MathSciNet review: 2669728
Factorial threefold hypersurfaces
Ivan Cheltsov.
J. Algebraic Geom. 19 (2010), 781-791
Abstract, references and article information
Full-text PDF
MathSciNet review: 2669729
American Mathematical Society